# SDR HEED064628

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 7645001076112
- Condition: Sticking
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 NEEDLES STICK AT 20 PERCENT ON TRIPLE TACHOMETER.  REPLACED PART.
